Title of article
Extended holomorphic anomaly and loop amplitudes in open topological string Original Research Article
Author/Authors
Johannes Walcher، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2009
Pages
41
From page
167
To page
207
Abstract
Open topological string amplitudes on compact Calabi–Yau threefolds are shown to satisfy an extension of the holomorphic anomaly equation of Bershadsky, Cecotti, Ooguri and Vafa. The total topological charge of the D-brane configuration must vanish in order to satisfy tadpole cancellation. The boundary state of such D-branes is holomorphically captured by a Hodge theoretic normal function. Its Griffithsʹ infinitesimal invariant is the analogue of the closed string Yukawa coupling and plays the role of the terminator in a Feynman diagram expansion for the topological string with D-branes. The holomorphic anomaly equation is solved and the holomorphic ambiguity is fixed for some representative worldsheets of low genus and with few boundaries on the real quintic.
Journal title
Nuclear Physics B
Serial Year
2009
Journal title
Nuclear Physics B
Record number
875548
Link To Document